If you need an accessible version of this item please contact JSTOR User Support

Pointwise Convergence of Fourier Series

Paul R. Chernoff
The American Mathematical Monthly
Vol. 87, No. 5 (May, 1980), pp. 399-400
DOI: 10.2307/2321220
Stable URL: http://www.jstor.org/stable/2321220
Page Count: 2
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
399
    399
  • Thumbnail: Page 
400
    400